# SDR DALA2018070304353

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 76,608 hours, 58,311 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Missing
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT IN CAK FOUND RT ENGINE MANUAL START VALVE DOOR MISSING. INSTALLED PANEL 7808C ON NR 2 ENGINE LOWER COWL IAW DAC DWG 5938090 AND AMM 20-30.
